Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 89, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Jun 17, 2015, 1:26 AM CDT for 5 counties in Texas. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 1:26 AM CDT (06:26 UTC)
- Expired
- Jun 17, 2015, 3:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brazos County, TX, Burleson County, TX, Grimes County, TX, Waller County, TX, Washington County, TX
The radar
The Ft Hood radar (KGRK), 126 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 1:45 AM CDT | FLASH FLOOD | Navasota, TX | FLOOD WATERS BEGINNING TO INUDATE LOCAL AREA ROADWAYS. |
| Jun 17, 3:00 AM CDT | FLASH FLOOD | Navasota, TX | ROADS CLOSED DUE TO HIGH WATER...FM 3090 12 MILES NORTH OF NAVASOTA...FM 1774 JUST NORTH OF PLANTERSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.4 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1596 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
395
WGUS54 KHGX 170626
FFWHGX
TXC041-051-185-473-477-170830-
/O.NEW.KHGX.FF.W.0089.150617T0626Z-150617T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
126 AM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN BURLESON COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN WASHINGTON COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN BRAZOS COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN WALLER COUNTY IN SOUTHEASTERN TEXAS...
SOUTHWESTERN GRIMES COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 330 AM CDT
* AT 125 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. RADAR ESTIMATES OF UP TO 4 INCHES OF RAIN HAVE
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NAVASOTA...WASHINGTON AND MILLICAN.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3054 9610 3038 9602 3013 9605 3013 9623
3043 9632
$$
40What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 12:03 AM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 17, 12:03 AM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1203 AM CDT WED JUN 17 2015
.DISCUSSION...
SEE THE 06Z AVIATION DISCUSSION BELOW.
40
&&
.AVIATION...
WILL CONTINUE TO SEE IMPACTS FROM TS BILL THROUGH THE NIGHT WITH
THE RAIN IMPACTS MAINLY OVER KCLL. AFTER 12Z THE 4KM WRF AND A
CONSENSUS OF THE HIGH RESOLUTION MODELS SHOWED FEEDER BANDS
POSSIBLE FOR MOST OF THE DAY OVER THE AVIATION SITES. WINDS AND
RAIN IMPACTS SHOULD DIMINISH BY 00Z.
40
&&
.PREV DISCUSSION... /ISSUED 1026 PM CDT TUE JUN 16 2015/
DISCUSSION...
TROPICAL STORM BILL CONTINUES TO PUSH NORTH WITH THE BULK OF THE
RAINFALL TO THE NORTH AND EAST OF THE CENTER. SOME DRY AIR ON THE
WEST SIDE OF THIS FEATURE SEEMED TO BE LIMITING THE WESTWARD
EXTENT OF THE RAINFALL. GAGE REPORTS FROM THE LOWER COLORADO RIVER
AUTHORITY SHOW SOME 5-6 INCH RAINFALL TOTALS OVER MATAGORDA AND
WHARTON COUNTY OVER THE LAST SIX HOURS. NUMEROUS REPORTS OF TREES
DOWN IN BRAZORIA...WHARTON...MATAGORDA AND JACKSON COUNTIES. WINDS
STILL RATHER STRONG WITH FREQUENT GUSTS OVER 34 KTS. BILL IS
CONTINUING TO MOVE AT A DECENT CLIP TO THE NORTH AND PROGGED TO BE
IN NORTH TX AROUND SUNRISE.
NERN COUNTIES OVER OUR CWA HAVE SEEN LITTLE RAIN SO FAR TODAY/THIS
EVENING. WILL BE DROPPING THE FLASH FLOOD WATCH FOR HOUSTON...POLK
AND TRINITY COUNTIES AT MIDNIGHT (IN CONJUNCTION WITH THE EXPECTED
END TIME OF THE TORNADO WATCH). OTHERWISE HAVE ALSO TWEAKED POP/WX
GRIDS TO ACCOUNT FOR CURRENT TRENDS.
RADAR ESTIMATED RAINFALL RATES HAVE BEEN A BIT UNDER DONE...BASED
ON COMPARISONS WITH LCRA GAUGE NUMBERS...BOTH LEGACY AND DUAL POL
ESTIMATES ARE ABOUT 20-30% LOWER.
43/41
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 74 86 74 89 74 / 60 50 20 30 10
HOUSTON (IAH) 77 90 75 91 75 / 40 30 10 40 20
GALVESTON (GLS) 81 85 80 85 81 / 30 20 20 20 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BRAZORIA...
COLORADO...FORT BEND...JACKSON...MATAGORDA...WHARTON.
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
JACKSON...LIBERTY...MADISON...MATAGORDA...MONTGOMERY...SAN
JACINTO...WALKER...WALLER...WASHINGTON...WHARTON.
WIND ADVISORY UNTIL 4 AM CDT EARLY THIS MORNING FOR THE
FOLLOWING ZONES: GALVESTON.
GM...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: MATAGORDA BAY...
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: GALVESTON BAY...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT
OUT 20 NM.
&&
DISCUSSION...43
AVIATION/MARINE...40Hazardous weather outlook, Jun 16, 4:52 AM CDT, 20 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 452 AM CDT TUE JUN 16 2015 TXZ163-164-176>179-195>199-211-212-171300- AUSTIN-BRAZOS-BURLESON-GRIMES-HOUSTON-MADISON-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- 452 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS DEEP MOISTURE LEVELS FROM TROPICAL STORM BILL CONTINUE TO PUMP INTO THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. FLASH FLOOD WATCHES ARE IN EFFECT. ISOLATED TORNADOES ARE POSSIBLE TOO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS DEEP MOISTURE FROM THE REMNANTS OF TROPICAL STORM BILL CONTINUES TO PUMP INTO THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. EXPECT DECREASING RAIN COVERAGE BEGINNING ON THURSDAY. RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO AVERAGE 2 TO 4 INCHES TO THE EAST OF INTERSTATE 45 AND 5 TO 8 INCHES TO THE WEST OF INTERSTATE 45. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY. GMZ330-335-350-355-370-375-171300- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 452 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WARNING IS IN EFFECT AS TROPICAL STORM BILL MOVES ACROSS THE COASTAL WATERS. EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS BILL APPROACHES MATAGORDA BAY. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THAT COULD REDUCE VISIBILITIES BELOW 1 MILE... ALONG WITH HIGH WINDS AND SEAS...AND FREQUENT CLOUD TO WATER LIGHTNING. ADDITIONALLY...ELEVATED TIDE LEVELS CAN BE EXPECTED AND THERE WILL BE A THREAT FOR RIP CURRENTS ALONG THE COAST. ISOLATED WATERSPOUTS ARE POSSIBLE TOO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT BANDS OF SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL ON WEDNESDAY ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BILL. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THAT COULD REDUCE VISIBILITIES BELOW 1 MILE...ALONG WITH LOCALLY HIGHER WINDS AND SEAS...AND FREQUENT CLOUD TO WATER LIGHTNING. CAUTION FLAGS AND ADVISORIES ARE EXPECTED TO CONTINUE FOR ELEVATED WINDS AND SEAS. ADDITIONALLY...ELEVATED TIDE LEVELS WILL PERSIST AND THERE WILL BE A CONTINUED THREAT FOR RIP CURRENTS ALONG THE COAST. EXPECT DECREASING RAIN COVERAGE AND GRADUALLY LOWERING WINDS AND TIDES BEGINNING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY. TXZ200-210-213-214-226-227-235>238-171300- BRAZORIA-CHAMBERS-COLORADO-FORT BEND-GALVESTON-HARRIS-JACKSON- LIBERTY-MATAGORDA-WHARTON- 452 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WARNING IS IN EFFECT AS TROPICAL STORM BILL APPROACHES MATAGORDA BAY. EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS DEEP TROPICAL MOISTURE FROM BILL CONTINUES TO PUMP INTO THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. FLASH FLOOD WATCHES ARE IN EFFECT. ISOLATED TORNADOES ARE POSSIBLE TOO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS DEEP MOISTURE FROM THE REMNANTS OF TROPICAL STORM BILL CONTINUES TO STREAM ACROSS THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. EXPECT DECREASING RAIN COVERAGE BEGINNING ON THURSDAY. RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO AVERAGE 2 TO 4 INCHES TO THE EAST OF INTERSTATE 45 AND 5 TO 8 INCHES TO THE WEST OF INTERSTATE 45. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY.
In the hours before
Local storm report, Jun 16, 8:13 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
813 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG EL CAMPO 29.20N 96.28W
06/16/2015 WHARTON TX LAW ENFORCEMENT
WHARTON COUNTY SHERIFFS OFFICE HAS RECIEVED NUMEROUS
REPORTS OF TREES DOWN AT MANY LOCATIONS THROUGHOUT THE
COUNTY.
&&
EVENT NUMBER HGX1500380
KPLocal storm report, Jun 16, 8:31 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
831 PM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TROPICAL STORM ANGLETON 29.17N 95.43W
06/16/2015 BRAZORIA TX LAW ENFORCEMENT
TREES DOWN AND BLOCKING ROADS IN ANGLETON AND FIRE
CREWS ARE REMOVING THEM. TIME ESTIMATED FOR DAMAGE.
&&
EVENT NUMBER HGX1500381
KPLocal storm report, Jun 17, 12:40 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1240 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM FLASH FLOOD BRENHAM 30.16N 96.40W
06/17/2015 WASHINGTON TX LAW ENFORCEMENT
ROAD IMPASSABLE AT 1100 ROCKPORT LANE DUE TO WATER UP
TO 5 INCHES DEEP.
&&
EVENT NUMBER HGX1500382
40Local storm report, Jun 17, 12:41 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1241 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM FLASH FLOOD BRENHAM 30.16N 96.40W
06/17/2015 WASHINGTON TX LAW ENFORCEMENT
BURLESON STREET CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER HGX1500383
40Local storm report, Jun 17, 12:43 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1243 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM FLASH FLOOD BRENHAM 30.16N 96.40W
06/17/2015 WASHINGTON TX LAW ENFORCEMENT
WATER ON ROADWAY AT FM 390 AND QUEBE ROAD.
&&
EVENT NUMBER HGX1500384
40The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:26 PM CDT | Wind Advisory | HGX | Galveston | 9 hr |
| Jun 16, 7:43 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Wharton | 3 hr |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Jackson, Lavaca | 3 days |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Matagorda, Wharton | 4 days |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Burleson, Lee | 48 hr |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Burleson, Lee | 4 days |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Jackson, Wharton | 58 hr |
| Jun 16, 10:43 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Washington | 3 hr |
| Jun 16, 10:52 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Madison, Waller, Washington | 3 hr |
| Jun 16, 11:27 PM CDT | Areal Flood Advisory | HGX | Wharton | 63 min |
| Jun 16, 11:47 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 3 hr |
| Jun 17, 12:52 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller, Washington, Wharton | 113 min |
| Jun 17, 1:58 AM CDT | Beach Hazards Statement | HGX | Brazoria, Chambers, Galveston, Matagorda | 18 hr |
| Jun 17, 2:50 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Harris, Waller, Washington and 1 more | 3 hr |
| Jun 17, 3:08 AM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Harris, Madison, Waller, Washington | 3 hr |
| Jun 17, 3:34 AM CDT | Special Weather Statement | HGX | Jackson, Matagorda | 56 min |
| Jun 17, 3:39 AM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda | 2 hr |
| Jun 17, 3:44 AM CDT | Special Marine Warning | HGX | 46 min | |
| Jun 17, 4:32 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda, Wharton | 118 min |
| Jun 17, 5:04 AM CDT | Special Marine Warning | HGX | 86 min | |
| Jun 17, 6:04 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Walker, Waller, Washington and 1 more | 86 min |
| Jun 17, 6:21 AM CDT | Areal Flood Advisory | HGX | Galveston | 54 min |
| Jun 17, 6:24 AM CDT | Special Marine Warning | HGX | 36 min | |
| Jun 17, 6:29 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda, Wharton | 2 hr |
| Jun 17, 6:40 AM CDT | Special Marine Warning | HGX | 95 min | |
| Jun 17, 7:27 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Waller, Wharton | 93 min |
| Jun 17, 7:46 AM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty, Polk, San Jacinto | 119 min |
| Jun 17, 8:21 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Jackson, Matagorda, Wharton | 114 min |
| Jun 17, 9:09 AM CDT | River Flood Warning | HGX | Colorado, Jackson, Wharton | 3 days |
| Jun 17, 9:09 AM CDT | River Flood Warning | HGX | Jackson, Wharton | 61 hr |
| Jun 17, 9:41 AM CDT | River Flood Warning | HGX | Austin, Brazoria, Fort Bend, Waller | 9 days |
| Jun 17, 9:41 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend | 9 days |
| Jun 17, 9:49 AM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 5 days |
| Jun 17, 9:49 AM CDT | River Flood Warning | HGX | Burleson, Washington | 37 hr |
| Jun 17, 9:56 AM CDT | River Flood Warning | HGX | Brazoria | 8 days |
| Jun 17, 10:20 AM CDT | Flash Flood Warning | HGX | Colorado, Jackson, Wharton | 115 min |
| Jun 17, 10:57 AM CDT | Flash Flood Watch | HGX | Houston, Polk, Trinity | 33 hr |
| Jun 17, 11:44 AM CDT | Areal Flood Advisory | HGX | Liberty, Polk, San Jacinto | 2 hr |
| Jun 17, 12:01 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Waller, Washington, Wharton | 3 hr |
| Jun 17, 12:17 PM CDT | Flash Flood Warning | HGX | Colorado, Jackson, Matagorda, Wharton | 3 hr |
| Jun 17, 12:39 PM CDT | Flash Flood Warning | HGX | Liberty, Polk | 3 hr |
| Jun 17, 1:44 PM CDT | Areal Flood Advisory | HGX | Chambers, Galveston, Liberty | 3 hr |
| Jun 17, 3:43 PM CDT | Flash Flood Warning | HGX | Liberty, Polk | 3 hr |
| Jun 17, 5:21 PM CDT | Flash Flood Warning | HGX | Chambers, Galveston, Liberty | 3 hr |
| Jun 17, 5:33 PM CDT | Areal Flood Advisory | HGX | Chambers, Galveston, Harris, Liberty | 3 hr |
| Jun 17, 6:49 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris, Liberty | 116 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.